# SDR HALA2011060400248

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 4,171 hours, 817 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Multiple Fail
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUP - ETOPS SIGNIFICANT SYS - WEATHER RADAR NR 2 INOP.  BEGAN TS PROCEDURES IAW TSM 34-41-00 FOR FAULT WXR MOUNTING TRAY (5SQ).  CLEANED CONNECTIONS ON WXR CTRL PANEL, WAVE GUIDE SWITCH AND WCXR 1 AND 2 PERFORMED WEATHER RADAR BITE TEST IAW AMM 34-41-00-740-801.  TEST OK, OPS CK GOOD OK FOR SVC.
